Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking penicillin for strep. Leg and kidney pain, blood in urine

I am curently on pennicillan for strep 500mg 4 times a day iv been on it for about 5 days a couple days ago i noticed by kidneys were sensative and my legs hurt i just felt so crapy and swore this morning i woke up and ha dto pee and was really bloody iv peed about 3 times sence and the blood is getting lighter but my kidneys are killing me how would i get any kind of infection while on an antibiotic
Asked On : Mon, 1 Oct 2012
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hello, welcome to HCM. Why are you taking Penicillin? Some people do get inflmmation in the kidney filters after they recover/ during recovery from steptococcal infection. Donot hesitate. Get your self checked by a nephrologist ASAP. The bleedling might have stopped, but not the silent injury to your kidneys. Only way to find that out is by doing various tests. BW. Ram
Answered: Mon, 5 Aug 2013
I find this answer helpful
General & Family Physician Dr. Masroor Mir Hussain's  Response
It is not possible to confirm that the origin of the pain is from the kidneys. You would need an xray or a scan to do that. Also kidney function tests would reveal if the kidneys are effected. You should follow up with your doctor with the symptoms who would be able to deal with this for you.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor